# SDR FOTR2106709398

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 56,161 hours, 31,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Condition: Cracked
- Location: Bs 960 S17l
- Part time: 56,161 hours, 31,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE SKIN, BS 960 AND STRINGER 17L, CRACKED AT L2 DOOR CUTOUT FWD/LWR CORNER.  REPAIRED ON FASI WO 21067, NR 09398.
